# SDR AALA201910239017

- Difficulty date: September 30, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N9012
- Make and model: Airbus A319-115
- Aircraft serial: 5810
- Aircraft time: 16,776 hours, 7,954 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820203
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT HAND DOOR CUT OUT LOWER SILL SHAPE FITTING AT FR 66 AND S23L . REPLACED SILL SHAPE FITTING PER SRM 51-72-11.
